Journal article icon

Journal article

On smoothness of L3,?-solutions to the Navier?Stokes equations up to boundary

Actions


Access Document


Publisher copy:
10.1007/s00208-004-0625-z

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Mathematische Annalen
Volume:
332
Issue:
1
Pages:
219-238
Publication date:
2005-05-05
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
URN:
uuid:7639b082-bfb4-4070-9972-180eab0f1281
Source identifiers:
22170
Local pid:
pubs:22170

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP